# SDR QXEA2020072900225

- Difficulty date: July 27, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N447QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4364
- Aircraft time: 20,966 hours, 22,715 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Roller
- Part number: DSC5171
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 FLAP TRACK MAKING GRINDING NOISE AND VIBRATING DURING FLAP EXTENSION AND RETRACTION ON THE RIGHT WING.  FOUND THE UPPER DEAD WEIGHT ROLLER CAUSING THE NOISE. REMOVED THE ROLLER AND CLEANED THE ROLLER AND SHAFT AND RE-INSTALLED. CHECKED ADJUSTMENT IAW AMM 27-52-00-802. NO OBVIOUS DEFECTS NOTED. OPERATED FLAPS NORMALLY WITH NO NOISE OR VIBRATIONS.
